| Catalog Number |
168-420 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side recalled saline implant that ruptured.Device remains implanted.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ anxiety-product/procedure: unable to observe as it is not related to the device.¿ deflation: observed opening assessed as fold flaw opening.As per the investigation procedures creases, wear abrasion and particles were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported left side recalled saline implant that ruptured.Healthcare professional later reported hole non specific.Device has been explanted.